Suggest treatment for swollen perineal raphe after infection due to antibiotics?
User rating for this question
I had a infection from the antibiotics that was prescribe. Now the perineal raphe is swollen and irritated. When using the bathroom it burns and feel chaffed
Posted Thu, 30 Jan 2014 in Medicines and Side Effects
Answered by Dr. Sudhir 52 minutes later
Brief Answer: You can give a try to antiseptic-antifungal cream Detailed Answer: Hello, Such infections caused after course antibiotics can cross mixed and opportunistic kind of infections. If the infections seems limited to skin and subcutaneous tissue then you can try to antifungal antispetic combination cream.This generally helps in localized infections.In a weeks time this should help relieve your symptoms. If there are symptoms like fever or chills that infection is not localized. Do keep watch on such symptoms.And any such case you will have to see doctor. Hope this answers your question.Please ask if there are doubts. Regards.
People also viewed
- Median raphe cyst treatment
- Is loss of appetite a side effect of larin fe 1/20?
- Is burning while urinating a side effect of latuda?
- Is loss of balance control a side effect of latuda?
- Suggest treatment for swollen face and eyes due to sinusitis
- Is loss of appetite a side effect of kombiglyze xr?
- Early diabetic nephropathy causes
- Is light-colored stools a side effect of glyburide?
- Suggest treatments for swollen gums due to wisdom teeth
- Chronic arsenic poisoning causes
- Face ache causes
- Perineal raphe swollen in women
- Sulfur allergy causes
- Nasal cavity cancer causes
- Perineal raphe infection in adults